Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 52, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2007, 3:58 PM MDT for Colfax County, New Mexico. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2007, 3:58 PM MDT (21:58 UTC)
- Expired
- Jun 1, 2007, 5:00 PM MDT
- In force
- 62 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 202 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:54 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1384 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 012158
SVRABQ
NMC007-012300-
/O.NEW.KABQ.SV.W.0052.070601T2158Z-070601T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COLFAX COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 500 PM MDT
* AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 26
MILES NORTHWEST OF FARLEY...OR ABOUT 18 MILES SOUTHEAST OF RATON...
AND MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL EAST CENTRAL COLFAX COUNTY...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
LAT...LON 3630 10400 3639 10429 3639 10434 3679 10436
3680 10438 3682 10436 3682 10420 3683 10418
3683 10402 3684 10400
$$
SHY2 follow-up statements
000
WWUS55 KABQ 012229
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
429 PM MDT FRI JUN 1 2007
NMC007-012300-
/O.CON.KABQ.SV.W.0052.000000T0000Z-070601T2300Z/
COLFAX-
429 PM MDT FRI JUN 1 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN COLFAX
COUNTY UNTIL 500 PM MDT...
AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 22 MILES NORTHWEST OF FARLEY...OR ABOUT 22 MILES SOUTHEAST OF
RATON...MOVING EAST AT 10 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED 2 MILES NORTH OF FARLEY
MOVING SLOWLY SOUTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FARLEY. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
FARLEY AND RURAL EASTERN COLFAX COUNTY...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR EASTERN NEW MEXICO.
LAT...LON 3630 10401 3630 10418 3647 10437 3679 10436
3680 10438 3682 10436 3682 10420 3683 10418
3683 10402 3684 10400
$$
GUYER000
WWUS55 KABQ 012254
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT FRI JUN 1 2007
NMC007-012304-
/O.EXP.KABQ.SV.W.0052.000000T0000Z-070601T2300Z/
COLFAX-
454 PM MDT FRI JUN 1 2007
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 500 PM MDT FOR EASTERN
COLFAX COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR EASTERN NEW MEXICO.
LAT...LON 3630 10401 3630 10418 3647 10437 3679 10436
3680 10438 3682 10436 3682 10420 3683 10418
3683 10402 3684 10400
$$
SHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:01 PM MDT, 57 minutes earlier.
Area forecast discussion, Jun 1, 3:01 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MDT FRI JUN 1 2007 .DISCUSSION...SEVERE THUNDERSTORM WATCH BOX JUST LAID ON E PORTION OF CWA AS THIS PRODUCT BEGUN WITH A FEW STRONG CELLS ALREADY NE THIRD OR SO OF NM. SO WILL HAVE TO TRUNCATE THIS. THIS ACTIVITY WILL LIKELY REACH AT LEAST WDLY SCATTERED COVERAGE WITH ISOLATED SEVERE POTENTIAL NEAR AND E OF A RATON TO DUNKEN LINE. FURTHER ON TWO TO 3 SIGNIFICANT MOIST AND SLIGHTLY COOLER SURGES WILL BE COMING S AND W ACROSS MOST OR AT LEAST THE E HALF OF NM BETWEEN TONIGHT AND MONDAY. THIS WILL KEEP MUCH OF THE E HALF OF THE STATE IN THE RISK OF STRONG TO LOCALLY SEVERE THUNDERSTORMS LATER AFTERNOON AND NIGHTTIME HOURS DURING THIS PERIOD WITH INCREASING CHANCE OF AT LEAST ISOLATED MIXED WET AND DRY STORMS BETWEEN THE RIO GRANDE AND THE DIVIDE. ALSO DURING THIS PERIOD THERE WILL BE SLIGHT TO MODERATE SHIFT WESTWARD IN BEST THERMODYNAMICS WHILE OTHERWISE BEST DYNAMICS STAY MORE E THAN W. TUESDAY ON SHOULD BRING INCREASE IN WESTERLY FLOW ALOFT AND DRY OUT THE STATE. EXCEPTION TO BE N WHERE A FEW COLD CORE SHOWERS AND STORMS POSSIBLE WED OR THU. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 89 51 89 / 0 5 5 5 GALLUP.......................... 41 86 43 85 / 0 5 5 5 GRANTS.......................... 42 84 42 84 / 0 10 5 10 GLENWOOD........................ 47 91 49 92 / 0 5 5 0 CHAMA........................... 39 76 41 76 / 5 10 10 20 LOS ALAMOS...................... 52 78 52 77 / 5 10 10 20 RED RIVER....................... 36 68 37 66 / 10 20 20 30 TAOS............................ 40 79 42 77 / 10 20 20 20 SANTA FE........................ 50 81 50 80 / 5 20 10 20 SANTA FE AIRPORT................ 52 83 52 82 / 5 20 10 10 ESPANOLA........................ 46 86 49 85 / 5 5 10 20 ALBUQUERQUE HEIGHTS............. 61 87 61 87 / 5 5 10 10 ALBUQUERQUE VALLEY.............. 57 88 56 88 / 5 5 10 10 ALBUQUERQUE FOOTHILLS........... 56 85 57 87 / 5 5 10 10 ALBUQUERQUE WEST MESA........... 57 88 58 91 / 5 5 10 10 SOCORRO......................... 55 88 56 90 / 5 5 5 10 SANDIA PARK/CEDAR CREST......... 51 81 51 84 / 10 10 10 10 MORIARTY/ESTANCIA............... 48 83 48 83 / 10 20 10 10 CARRIZOZO....................... 51 89 51 88 / 10 10 10 10 RUIDOSO......................... 50 79 51 78 / 10 20 10 10 RATON........................... 47 75 47 74 / 20 20 30 20 LAS VEGAS....................... 47 76 47 75 / 20 20 20 30 ROY............................. 51 77 51 73 / 30 20 30 20 CLAYTON......................... 53 78 54 76 / 30 20 30 20 SANTA ROSA...................... 58 85 57 84 / 20 20 20 30 TUCUMCARI....................... 59 84 60 81 / 30 20 30 20 FORT SUMNER..................... 60 83 60 85 / 30 20 20 20 CLOVIS.......................... 58 84 58 82 / 30 20 30 20 PORTALES........................ 60 86 59 85 / 30 20 30 20 ROSWELL......................... 63 88 63 89 / 10 10 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jun 1, 5:55 AM MDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 AM MDT FRI JUN 1 2007 NMZ001>021-026-021200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 555 AM MDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER THE EASTERN PLAINS OF NEW MEXICO. THE MAIN AREAS OF CONCERN INCLUDE THE EASTERN PLAINS FROM ROUGHLY RATON TO VAUGHN TO ROSWELL EAST TO THE TEXAS BORDER. THE MAIN SEVERE WEATHER THREATS INCLUDE LARGE HAIL TO ONE INCH...WIND GUSTS TO 60 MPH AND EVEN AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ONCE AGAIN OVER THE EASTERN PLAINS OF NEW MEXICO SATURDAY AND SUNDAY AFTERNOON AND EVENING. THE MAIN THREATS INCLUDE LARGE HAIL AND DAMAGING WINDS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED BETWEEN 2 PM AND 10 PM MDT FROM RATON TO VAUGHN TO ROSWELL ON EAST TO THE TEXAS BORDER. 40
In the hours before
Special weather statement, Jun 1, 2:28 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 228 PM MDT FRI JUN 1 2007 NMZ005-012145- NORTHEAST HIGHLANDS- 228 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS IN COLFAX AND MORA COUNTIES... STRONG THUNDERSTORMS ARE DEVELOPING ACROSS THE NORTHEAST HIGHLANDS. HEAVIEST STORMS ARE IN NORTHEASTERN COLFAX COUNTY NEAR CAPULIN AND FOLSOM...AND THIS STORM WILL CONTINUE EAST INTO UNION COUNTY. ANOTHER LINE OF STRONG THUNDERSTORMS LIES ALONG INTERSTATE 25 IN MORA COUNTY FROM SOUTH OF WAGON MOUND NORTH TO THE COLFAX COUNTY LINE NEAR COLMOR. THESE STORMS WILL MOVE EAST OVER THE OPEN COUNTRY OF EASTERN MORA COUNTY OVER STATE ROAD 120. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES THROUGH TO THE EAST. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 1, 2:44 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 244 PM MDT FRI JUN 1 2007 NMZ013-012200- QUAY COUNTY- 244 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS IN SOUTHERN QUAY COUNTY... STRONG THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN QUAY COUNTY AND WILL MOVE EAST. STRONGEST STORMS ARE NEAR QUAY...AND WILL MOVE EAST ACROSS HIGHWAY 209. ANOTHER STORM IS NEAR WHEATLAND AND WILL MOVE EAST ACROSS STATE ROAD 469 AND STATE ROAD 275. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES THROUGH TO THE EAST. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Local storm report, Jun 1, 3:10 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL CAPULIN 36.74N 103.99W
06/01/2007 M0.88 INCH UNION NM CO-OP OBSERVER
&&
AASpecial weather statement, Jun 1, 3:19 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 319 PM MDT FRI JUN 1 2007 NMZ021-012230- CURRY COUNTY- 319 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS IN NORTHERN CURRY COUNTY... STRONG THUNDERSTORMS ARE MOVING FROM SOUTHERN QUAY COUNTY INTO NORTHERN CURRY COUNTY. THE STRONGEST STORM IS NEAR GRADY AND BROADVIEW...AND WILL MOVE SOUTH AND EAST ACROSS STATE ROADS 275... 241 AND 19 IN NORTHERN CURRY COUNTY. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES THROUGH TO THE EAST. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 1, 3:43 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 343 PM MDT FRI JUN 1 2007 NMZ013-012300- QUAY COUNTY- 343 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS CONTINUE ACROSS SOUTHERN QUAY COUNTY... STRONG THUNDERSTORMS ARE INCREASING IN COVERAGE OVER SOUTHERN QUAY COUNTY...MAINLY SOUTH OF INTERSTATE 40. STRONGEST STORMS ARE ALONG AND WEST OF STATE ROAD 209 FROM SOUTH OF TUCUMCARI TO QUAY AND RAGLAND. MORE STRONG STORMS ARE NEAR STATE ROAD 469 BETWEEN SAN JON AND WHEATLAND. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORM MOVE THROUGH TO THE SOUTHEAST OVER STATE ROAD 278...AND STATE ROAD 209 FROM RAGLAND EAST TO THE CURRY COUNTY LINE. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 1, 3:54 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 354 PM MDT FRI JUN 1 2007 NMZ005-012315- NORTHEAST HIGHLANDS- 354 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS CONTINUE ACROSS COLFAX AND MORA COUNTIES... STRONG THUNDERSTORMS CONTINUE ACROSS EASTERN COLFAX COUNTY...AND ACROSS EASTERN MORA COUNTY. STRONGEST STORMS EXTEND FROM INTERSTATE 25 NORTH OF MAXWELL EAST TO THE UNION COUNTY LINE NEAR CAPULIN. MORE STORMS ARE LOCATED OVER EASTERN MORA COUNTY...OVER OPEN COUNTRY SOUTH AND EAST OF WAGON MOUND AND STATE ROAD 120. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORM MOVE THROUGH TO THE SOUTHEAST OVER STATE ROAD 278...AND STATE ROAD 209 FROM RAGLAND EAST TO THE CURRY COUNTY LINE. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:10 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 65 min |
| Jun 1, 3:49 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 56 min |
| Jun 1, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 66 min |
| Jun 1, 4:33 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 57 min |
| Jun 1, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 58 min |
| Jun 1, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 64 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.